# SDR DL76L990599

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED FOR BURNING ODOR IN Y/C CABIN.  FOUND SMOKING Y/C FWD CTR OVERHEAD PROJECTOR.  DISCONNECTED C/PS, PULLED C/B AND FWD TO MCO DUE TO HISTORY.
